Segui
Vasily Dolgushev
Vasily Dolgushev
Temple University, Department of Mathematics
Email verificata su temple.edu - Home page
Titolo
Citata da
Citata da
Anno
Covariant and equivariant formality theorems
V Dolgushev
Advances in Mathematics 191 (1), 147-177, 2005
1292005
Operadic twisting–with an application to Deligne's conjecture
V Dolgushev, T Willwacher
Journal of Pure and Applied Algebra 219 (5), 1349-1428, 2015
672015
A version of the Goldman–Millson theorem for filtered L∞-algebras
VA Dolgushev, CL Rogers
Journal of Algebra 430, 260-302, 2015
632015
A formality theorem for Hochschild chains
V Dolgushev
Advances in Mathematics 200 (1), 51-101, 2006
622006
The Van den Bergh duality and the modular symmetry of a Poisson variety
V Dolgushev
Selecta Mathematica 14 (2), 199-228, 2009
602009
A proof of Tsygan's formality conjecture for an arbitrary smooth manifold
VA Dolgushev
arXiv preprint math/0504420, 2005
592005
The homotopy Gerstenhaber algebra of Hochschild cochains of a regular algebra is formal
V Dolgushev, D Tamarkin, B Tsygan
Journal of Noncommutative Geometry 1 (1), 1-25, 2007
532007
What do homotopy algebras form?
VA Dolgushev, AE Hoffnung, CL Rogers
Advances in Mathematics 274, 562-605, 2015
422015
Morita equivalence and characteristic classes of star products
H Bursztyn, V Dolgushev, S Waldmann
Walter de Gruyter GmbH & Co. KG 2012 (662), 95-163, 2012
382012
Notes on algebraic operads, graph complexes, and Willwacher’s construction
VA Dolgushev, CL Rogers
Mathematical aspects of quantization 583, 25-145, 2012
372012
Hochschild cohomology of quantized symplectic orbifolds and the Chen-Ruan cohomology
V Dolgushev, P Etingof
International Mathematics Research Notices 2005 (27), 1657-1688, 2005
352005
Classical r-matrices and the Feigin–Odesskii algebra via Hamiltonian and Poisson reductions
HW Braden, VA Dolgushev, MA Olshanetsky, AV Zotov
Journal of Physics A: Mathematical and General 36 (25), 6979, 2003
342003
Formality of the homotopy calculus algebra of Hochschild (co) chains
V Dolgushev, D Tamarkin, B Tsygan
arXiv preprint arXiv:0807.5117, 2008
332008
Stable formality quasi-isomorphisms for Hochschild cochains
V Dolgushev
arXiv preprint arXiv:1109.6031, 2011
322011
Wick type deformation quantization of Fedosov manifolds
VA Dolgushev, SL Lyakhovich, AA Sharapov
Nuclear Physics B 606 (3), 647-672, 2001
292001
Formality theorems for Hochschild complexes and their applications
V Dolgushev, D Tamarkin, B Tsygan
Letters in Mathematical Physics 90, 103-136, 2009
282009
On an Enhancement of the Category of Shifted L -Algebras
VA Dolgushev, CL Rogers
Applied Categorical Structures 25, 489-503, 2017
272017
Kontsevich's graph complex, GRT, and the deformation complex of the sheaf of polyvector fields
VA Dolgushev, CL Rogers, TH Willwacher
Annals of Mathematics, 855-943, 2015
272015
Formality theorems for Hochschild chains in the Lie algebroid setting
D Calaque, V Dolgushev, G Halbout
Walter de Gruyter 2007 (612), 81-127, 2007
272007
Erratum to:" A Proof of Tsygan's Formality Conjecture for an Arbitrary Smooth Manifold"
VA Dolgushev
arXiv preprint math/0703113, 2007
262007
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20